RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2018, том 9, номер 3, страницы 58–72 (Mi emj305)  

Efficient numerical methods of Aitken type and their dynamics

P. Jain, P. B. Chand, K. Sethi

Department of Mathematics, South Asian University, Akbar Bhawan, Chanakya Puri, New Delhi-110021, India

Аннотация: In this paper, we derive some general Aitken type methods. These methods involve arbitrary methods of orders $p$ and $q$ which enable us to construct the method of any desired order. Further, it is shown that these methods can be combined with generalized secant method and as result, in the limiting case, the efficiency can be increased to $2$. We also discuss the stability of the iterative method with the help of basins of attraction in the complex plane. Some numerical examples are provided in support of the theoretical results.

Ключевые слова и фразы: Steffensen method, Aitken method, secant method, dynamics, fixed and critical points, basin of attraction.

DOI: https://doi.org/10.32523/2077-9879-2018-9-3-58-72

Полный текст: PDF файл (827 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 65H05
Поступила в редакцию: 26.09.2017
Язык публикации: английский

Образец цитирования: P. Jain, P. B. Chand, K. Sethi, “Efficient numerical methods of Aitken type and their dynamics”, Eurasian Math. J., 9:3 (2018), 58–72

Цитирование в формате AMSBIB
\RBibitem{JaiChaSet18}
\by P.~Jain, P.~B.~Chand, K.~Sethi
\paper Efficient numerical methods of Aitken type and their dynamics
\jour Eurasian Math. J.
\yr 2018
\vol 9
\issue 3
\pages 58--72
\mathnet{http://mi.mathnet.ru/emj305}
\crossref{https://doi.org/10.32523/2077-9879-2018-9-3-58-72}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000451144400005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85057743059}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj305
  • http://mi.mathnet.ru/rus/emj/v9/i3/p58

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:25
    Полный текст:11
    Литература:2

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019